# SDR YENA20160404278

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 45,648 hours, 16,209 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Ball Joint
- Part number: D5463003800000
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PYLON NR 2 SPIGOT BALL JOINT,  REPLACED SPIGOT BEARING IAW AMM 54-51-41-400-001.
